New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password? Need Help?  
Seal - April 9th, 2006 8:46 AM

I've looked all over the net for an answer to this question. I quit caffeine, like a good girl, earlier this cycle. I had a headache for 10 days straight, but now I am totally fine and off the caffeine completely for at least 2 weeks. I was only drinking a small mug each morning, but it still had that effect. Now my period is 4 days late. I have no other signs of pregnancy, except that I am sleepy all the time. My periods are normally so regular that i could set my watch to them! Has anyone ever heard of caffeine withdrawal messing up a person's cycle??? (btw i did a hpt this morning and it was negative). Thanks!!


kristie h - April 9th, 2006 8:57 AM

Hi seal, I also am giving up the caffine and had bad headaches that bad it draind all the energy out of me. I have red on the other sites (DON'T KNOW HOW TRUE IT IS), that nothing will delay your periods not even stress but it delays ovulation. I dont know if quiting caffine can do that. I had bad headaches with my 1st child and they were every day. Are your cycles usually regular? Don't get me wrong what i siad may not be true, but it may be right. Hope i helped. baby dust


meandmyself - April 9th, 2006 10:52 AM

Actually Kristie- many things can delay a period, including stress.


Seal - April 9th, 2006 10:55 AM

Hi Kristie - Thanks for responding. My cycles are usually very regular. Your suggestion that quitting may delay ovulation is an excellent insight- I did notice that my 'signs' of ovulation came about a week later this cycle, but at the time I didn't make much of it. I will wait another week and then if still no period I will test again! Thx!


Seal - April 9th, 2006 11:12 AM

Meandmyself - yes, i thought of that too - I haven't been stressed this past month. I also haven't lost or gained a significant amount of weight. Thx for responding!


Lin - April 9th, 2006 1:11 PM

I haven't read anything specific about caffeine withdrawal causing delayed ovulation (and hence delayed period), but I imagine the stress of it could very well do that. At any rate, if you're already 4 days late, then a pregnancy test should be accurate by now. Best of luck!


kristie h - April 9th, 2006 5:08 PM

hi Meandmyself, If you red my post i said in CAPTIALS i dont know how true it is. I have actually been that stessed that i have had to take meds for it, not once has my period been late only if i have became pregnant and no i am not on the pill. I know i amd different to other people but if stress causes delay period then alot of people wouldnt be like clock work.


meandmyself - April 9th, 2006 11:04 PM

kristie- I wasn't putting you down or anything, just saying that's all. Sorry I didn't mean for it to sound mean or anything


ADD A COMMENT:


Please login or register to post on this thread.
Start A New Discussion